# SDR AALA20140720002

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 47,520 hours, 11,840 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4052506955
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT FLIGHT MANAGEMENT COMPUTER FAILED IN FLIGHT.  FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACCOMPLISHED DEFERRAL OF FLIGHT MANAGEMENT COMPUTER IAW MEL.  REPLACED RT CONTROL DISPLAY UNIT MPN 4077880908 ON 07/20/2014.
